Volume 68; Issue 1

1

A measure-theoretic approach to completeness of financial markets

Année:
2004
Langue:
english
Fichier:
PDF, 194 KB
english, 2004
6

On a Pitman–Yor problem

Année:
2004
Langue:
english
Fichier:
PDF, 269 KB
english, 2004
7

Wavelet estimation in varying-coefficient partially linear regression models

Année:
2004
Langue:
english
Fichier:
PDF, 281 KB
english, 2004
8

IFC (Editorial Board)

Année:
2004
Langue:
english
Fichier:
PDF, 100 KB
english, 2004
9

Editorial Board

Année:
2004
Langue:
english
Fichier:
PDF, 24 KB
english, 2004
10

Logconcavity and unimodality of progressively censored order statistics

Année:
2004
Langue:
english
Fichier:
PDF, 227 KB
english, 2004
11

A GIC rule for assessing data transformation in regression

Année:
2004
Langue:
english
Fichier:
PDF, 203 KB
english, 2004
12

Empirical quantile process under type-II progressive censoring

Année:
2004
Langue:
english
Fichier:
PDF, 251 KB
english, 2004
14

A note on margin-based loss functions in classification

Année:
2004
Langue:
english
Fichier:
PDF, 249 KB
english, 2004